RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 6, Pages 635–638 (Mi mz6783)  

This article is cited in 2 scientific papers (total in 3 papers)

Some remarks on linear groups

V. P. Platonov

V. I. Lenin Belorusskii State University

Abstract: Three problems concerning linear groups are solved.

Full text: PDF file (332 kB)

English version:
Mathematical Notes, 1968, 4:6, 873–874

Bibliographic databases:

UDC: 512.4
Received: 04.04.1968

Citation: V. P. Platonov, “Some remarks on linear groups”, Mat. Zametki, 4:6 (1968), 635–638; Math. Notes, 4:6 (1968), 873–874

Citation in format AMSBIB
\Bibitem{Pla68}
\by V.~P.~Platonov
\paper Some remarks on linear groups
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 6
\pages 635--638
\mathnet{http://mi.mathnet.ru/mz6783}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=238964}
\zmath{https://zbmath.org/?q=an:0215.39701}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 6
\pages 873--874
\crossref{https://doi.org/10.1007/BF01110820}


Linking options:
  • http://mi.mathnet.ru/eng/mz6783
  • http://mi.mathnet.ru/eng/mz/v4/i6/p635

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Platonov, “On a problem of Mal'tsev”, Math. USSR-Sb., 8:4 (1969), 599–602  mathnet  crossref  mathscinet  zmath
    2. A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:218
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019